Glaucoma Home > Rescula Overdose
Possible effects of an overdose with Rescula (unoprostone ophthalmic solution) include eye redness, irritation, itching, and dryness. An overdose is unlikely with this medication. However, just to be on the safe side, seek medical care if you think you may have taken too much.
Rescula® (unoprostone ophthalmic solution) is a prescription eye drop. It is used to reduce eye pressure in people who have glaucoma or ocular hypertension (high pressure in the eye).
Although it is possible to overdose on Rescula, an overdose is unlikely to occur. If an overdose does happen, the specific effects may vary, depending on a number of factors, such as the Rescula dosage and whether it was used with other any other medications or substances.
Currently, it is not entirely known what to expect from a Rescula overdose. There have been no reported cases of an overdose. Based on the known effects of the drug, an overdose could cause eye redness, irritation, itching, and dryness.
It is unknown how to best treat a Rescula overdose. If treatment is needed, it would likely involve supportive care, which consists of treating any symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on this medication.